# SDR AALA201912279011

- Difficulty date: December 24, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 21,296 hours, 8,223 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OF F/CTL FLAPS LOCKED ALIGNMENT FAULT SLATS AT 2, FLAPS<1 ON APPROACH AIRSPEED 180. MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-818-A , FLAP ALIGNMENT FAULT. NO DEFECTS NOTED, OPS CHECK OF FLAPS IS GOOD.
